RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 6, Pages 75–84 (Mi mz3643)  

Relations in the piecewise-linear cobordism ring

Yu. B. Rudyak


Full text: PDF file (1041 kB)

English version:
Mathematical Notes, 1989, 46:6, 939–945

Bibliographic databases:

Received: 13.12.1988

Citation: Yu. B. Rudyak, “Relations in the piecewise-linear cobordism ring”, Mat. Zametki, 46:6 (1989), 75–84; Math. Notes, 46:6 (1989), 939–945

Citation in format AMSBIB
\Bibitem{Rud89}
\by Yu.~B.~Rudyak
\paper Relations in the piecewise-linear cobordism ring
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 6
\pages 75--84
\mathnet{http://mi.mathnet.ru/mz3643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1051054}
\zmath{https://zbmath.org/?q=an:0702.57004|0689.57017}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 6
\pages 939--945
\crossref{https://doi.org/10.1007/BF01158631}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DT64100022}


Linking options:
  • http://mi.mathnet.ru/eng/mz3643
  • http://mi.mathnet.ru/eng/mz/v46/i6/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:80
    Full text:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019